Title: Some results on the CTE based capital allocation rule
Authors: Dhaene, Jan ×
Henrard, L
Landsman, Z
Vandendorpe, A
Vanduffel, Steven #
Issue Date: Apr-2008
Series Title: Insurance: Mathematics & Economics vol:42 issue:2 pages:855-863
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
vd_note_panjerallocationrulev66.pdf Submitted 203KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science